Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 62, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 3, 2011, 5:56 PM EDT for 6 counties in Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2011, 5:56 PM EDT (21:56 UTC)
- Expired
- May 3, 2011, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Franklin County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 3:47 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694
WUUS51 KCTP 032156
SVRCTP
PAC041-055-067-087-099-109-032230-
/O.NEW.KCTP.SV.W.0062.110503T2156Z-110503T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT TUE MAY 3 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTH CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
EAST CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
PORT ROYAL TO WILLOW HILL...MOVING NORTHEAST AT 40 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MCALISTERVILLE AND MCCLURE AROUND 605 PM EDT...
ICKESBURG AROUND 610 PM EDT...
LOYSVILLE AND COLONEL DENNING STATE PARK AROUND 615 PM EDT...
RICHFIELD AND NEWVILLE AROUND 620 PM EDT...
BLOSERVILLE AROUND 625 PM EDT...
NEWPORT AND MEISERVILLE AROUND 630 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187 AND 221...I-81 BETWEEN
MILE MARKERS 39 AND 42.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
322/22...ROUTE 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4018 7779 4027 7770 4030 7772 4069 7745
4080 7685 4015 7728 4007 7785
TIME...MOT...LOC 2156Z 245DEG 33KT 4055 7736 4009 7770
$$
FORECASTER: EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:01 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 3, 4:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 PM EDT TUE MAY 3 2011 .SYNOPSIS... A PLUME OF DEEP...TROPICAL MOISTURE EXTENDED FROM THE WESTERN GULF OF MEXICO...TO THE OHIO VALLEY AND LOWER GREAT LAKES. THIS MOISTURE WILL INTERACT WITH A STATIONARY FRONTAL BOUNDARY OVER PENNSYLVANIA TO BRING A SOAKING RAIN TO MUCH OF THE AREA THIS AFTERNOON AND TONIGHT. A WARMER AND MORE UNSTABLE AIRMASS ACROSS THE SOUTHEASTERN HALF OF THE STATE WILL LEAD TO THE DEVELOPMENT OF SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE FRONT WILL PUSH EAST OF THE REGION EARLY WEDNESDAY MORNING. UNSEASONABLY COLD AIR WILL OCCUR WEDNESDAY INTO EARLY THURSDAY WITH NUMEROUS SHOWERS ACROSS THE NORTHERN AND WESTERN MOUNTAINS...AND SCATTERED SHOWERS ELSEWHERE. A BRIEF PERIOD OF FAIR..DRY WEATHER WILL OCCUR ON THURSDAY. UNSETTLED WEATHER WILL FOLLOW FOR FRIDAY THROUGH THE UPCOMING THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ALSO SENT WCN...SEVERE WATCH FOR MUCH OF THE AREA UNTIL 10 PM. EXPANDED FLASH FLOOD WATCH. BUILDING 925-850 MB THETA-E RIDGE INTO THE S CENTRAL MTNS IS CAUSING SIGNIFICANT BACKBUILDING OF CELLS OVER THE AREA. RADAR ESTIMATES OF 0.75" ALREADY BEING SEEN IN BEDFORD COUNTY. STRONG SHEAR AND FAVORABLE STORM PROPAGATION WILL CAUSE BACKBUILDING AND LANDLOCKED CELLS TO CONTINUE TO PRODUCE HEAVY RAIN OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING AND HAVE EXPANDED THE EXISTING FLASH FLOOD WATCH SOUTHWARD AND WESTWARD TO INCLUDE MUCH OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS. WATCHING SVR STORM POTENTIAL FROM THE MID SUSQUEHANNA RIVER VALLEY THROUGH THE SOUTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING...ALONG WITH ISOLATED TOR POTENTIAL. SHOULD LLVL MOISTURE BE OVERDONE IN NEAR TERM MESO MODELS...SHEAR MAY OVERWHELM CAPE AT LEAST FOR A TIME. ALL THE PREVIOUS PARAMETERS BEAR WATCHING. STRONG 0-1 KM SHEAR...STORM RELATIVE HELICITY IN EXCESS OF 250 M*2/S*2... LOW LCLS AND BLOSSOMING CAPES POTENTIALLY IN EXCESS OF 1500 J/KG...STRONG MOISTURE FLUX INTO THE MID TO LOWER SUSQ. VALLEY AFT 18Z AND EHIS BETWEEN 1 AND 2.5 SFC LATE THIS AFTERNOON AND EARLY THIS EVENING (FROM HRRR...RUC13 AND NAM12) ALL POINT TO SIGNIFICANTLY ELEVATED SVR AND TOR THREAT. SPOKE WITH SPC AND ONE LIMITING FACTOR MAY BE BOUNDARY LAYER MOISTURE AS SFC DEWPOINTS ARE CURRENTLY LINGERING AROUND THE LOWER 60S IN THE WARM SECTOR. THIS IS PRE-CONVECTION AND BEFORE STRONG MOISTURE FLUX IS SIMULATED TO ARRIVE AS PER 3KM HRRR. WILL CONTINUE TO WATCH CLOSELY. SLIGHTLY LESS LLVL MOISTURE MAY NOT YIELD LOW ENOUGH LCLS FOR TORS...BUT SRH WILL PROVIDE SUFFICIENT SHEAR/ROTATION FOR ORGANIZED SUPERCELLS AND AREAS OF WIND DAMAGE. INITIAL CELLS ARE NOW FIRING OFF ELEVATED HEAT SOURCES OVER BEDFORD...FULTON AND FRANKLIN COUNTIES AS EXPECTED. THIS FIRST CLUSTER OF STORMS WILL CROSS THE MID SUSQ. RIVER VALLEY THIS AFTERNOON AND ANOTHER SHOULD FORM ALONG THE COLD FRONT ITSELF...LIKELY TRACKING ACROSS THE SAME AREAS AS THE PREVIOUS CONVECTION TRAVERSED. THEREFORE...FLASH FLOOD WATCH FOR THE MID SUSQ. RIVER VALLEY IS STILL LOOKING REALLY GOOD. OPTED TO EXPAND FURTHER SOUTH THROUGH SCHUYLKILL...DAUPHIN...JUNIATA... PERRY AND CUMBERLAND COUNTIES. AS THE LOW LIFTS NE OF THE STATE TONIGHT...THE TRAILING STRONG COLD FRONT WILL PUSH EAST ACROSS THE SUSQ VALLEY. STEADY RAIN AND TSRA WILL GRADUALLY DIMINISH ACROSS THE EASTERN PART OF THE CWA AS UNSEASONABLY COLD AIR SURGES INTO THE COMMONWEALTH. 850 MB TEMPS DIPPING TO -2 TO -3C BY 12Z WED ACROSS THE LAURELS AND NW MTNS WILL BE COLD ENOUGH TO SUPPORT AT LEAST SOME WET SNOWFLAKES MIXING IN WITH THE LINGERING RAIN SHOWERS. ELSEWHERE...RAIN SHOWERS WILL OCCUR THROUGH DAYBREAK WED. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE UPPER LOW MOVING ACROSS THE AREA WILL KEEP SOME SHOWERS ACROSS THE AREA ON WED...ESPECIALLY DURING THE MORNING HOURS. TOOK OUT SNOW FOR WED MORNING...NOT REALLY COLD ENOUGH. TEMPS WILL BE BELOW NORMAL. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... DID NOT MAKE MANY CHANGES. STILL EXPECT SOME SHOWERS WED NIGHT...GIVEN DEFORMATION ZONE WITH THE UPPER LEVEL LOW. TEMPS COLD ENOUGH FOR SOME WET SNOW ACROSS THE HIGHER ELEVATIONS. FOR THU...WILL START OUT CLDY AND BREEZY...BUT SHOULD BE DRY AND NOT A BAD DAY. TEMPS STILL A FEW DEGREES BELOW NORMAL A CHC OF SHOWERS ON FRIDAY...WITH WEAK SYSTEM MOVING ACROSS THE AREA. STILL THINK MOST OF SATURDAY WILL BE DRY WITH WEAK RIDGING. THERE WILL BE A CHC OF SHOWERS ON SUNDAY...BEST CHC ACROSS THE FAR SW...AS A SYSTEM MOVES SOUTH OF PA. DECIDED TO KEEP MOST OF MONDAY INTO TUE DRY. A LOT OF SPREAD IN MODEL SOLUTIONS...BUT THINK THERE IS ENOUGH HINTS THAT WARM FRONT WILL STAY SOUTH AND WEST OF CENTRAL PA. VERY WARM AIR BUILDING ACROSS THE PLAINS IS OF CONCERN... SOMETHING TO WATCH...AS IT COULD BUST MAX TEMP FCST...AND ALSO BE A SOURCE OF AN ELEVATED MIXED LAYER FOR POINTS EAST. REGARDLESS OF WHERE THE WARM FRONT STALLS...THERE COULD AN INTENSE TEMP GRADIENT ACROSS IT...WITH SOME ACTIVE WEATHER. SOMETHING TO WATCH IN THE UPCOMING WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING SW-NE ACROSS CENTRAL PENNSYLVANIA EARLY THIS AFTERNOON WILL SLOWLY MOVE EASTWARD THIS AFTERNOON AND EVENING. A WAVE OF LOW PRESSURE MOVING ALONG IT WILL BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA THIS LATE AFTERNOON AND EVENING. BFD HAS BEEN IN THE COLDER AIR ALL DAY...THUS JUST SHOWERS THERE. OVERALL...LOOKING AT MVFR AND AT TIMES IFR CONDITIONS INTO EARLY WED...BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE. OUTLOOK... WED...IFR-MVFR WITH LLWS POSSIBLE...IMPROVING CONDITIONS LATE. THU...NO SIG WX EXPECTED. FRI-SUN...MAINLY VFR. INTERMITTANT MVFR CIGS IN SCT SHRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018- 019-025>028-034>037-041-042-045-046-049>053-056>059-063. && SYNOPSIS...DEVOIR/LAMBERT NEAR TERM...DEVOIR/MARTIN SHORT TERM...MARTIN LONG TERM...MARTIN AVIATION...DEVOIR/MARTIN/RXR
Hazardous weather outlook, May 3, 4:21 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 PM EDT TUE MAY 3 2011 PAZ004-005-010-011-017-042030- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD- 421 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. WIDESPREAD RAINFALL OF 1 TO 2 INCHES WILL PRODUCE MINOR FLOODING OF POOR DRAINAGE AREAS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED A THIS TIME. PAZ012-018-042030- NORTHERN CLINTON-NORTHERN CENTRE- 421 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS. PAZ006-042030- POTTER- 421 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL. PAZ019-026>028-034>036-045-056>059-063-042030- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN- SOUTHERN CLINTON-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 421 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS. PAZ024-033-042030- CAMBRIA-SOMERSET- 421 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ064>066-042030- ADAMS-YORK-LANCASTER- 421 PM EDT TUE MAY 3 2011 ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS. PAZ025-042030- BLAIR- 421 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE IN THE FORM OF STRONG...AND POSSIBLY LOCALIZED DAMAGING WIND GUSTS AND ISOLATED OCCURRENCES OF LARGE HAIL. HOWEVER...STRONG AND VEERING WINDS JUST A FEW THOUSAND FEET ABOVE GROUND COULD LEAD TO A FEW ISOLATED TORNADOES ACCOMPANYING THE STRONGER THUNDERSTORMS ACROSS THE MIDDLE SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS. PAZ037-041-042-046-049>053-042030- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA- 421 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS. MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:54 AM EDT | Flash Flood Watch | CTP | Bedford, Blair, Centre, Clinton, Columbia, Cumberland and 17 more | 22 hr |
| May 3, 10:41 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| May 3, 4:42 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Fulton, Huntingdon, Mifflin | 3 hr |
| May 3, 5:08 PM EDT | Flash Flood Warning | CTP | Centre, Clinton, Huntingdon, Lycoming, Mifflin, Snyder and 3 more | 3 hr |
| May 3, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Cumberland, Dauphin, Juniata, Lycoming, Montour and 4 more | 31 min |
| May 3, 6:57 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland | 33 min |
| May 3, 7:32 PM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 28 min |
| May 3, 7:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 60 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.